Alert archive / Georgia / Wind Advisories in 2011

Wind Advisory 2, NWS Atlanta, GA

January 8, 201167 counties in Georgia

NWS Atlanta, GA issued this wind advisory at Jan 8, 2011, 3:42 AM EST for 67 counties in Georgia. It took effect at Jan 8, 2011, 11:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2011, 3:42 AM EST (08:42 UTC)
In effect from
Jan 8, 2011, 11:00 AM EST
Expired
Jan 8, 2011, 7:00 PM EST
In force
8 hr
Issued by
NWS Atlanta, GA
All 67 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Lumpkin County, GA, Madison County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Taliaferro County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Twiggs County, GA, Union County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WWUS72 KFFC 080842
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 AM EST SAT JAN 8 2011

GAZ001>009-011>016-019>025-027-030>039-043>051-055-057>062-
071>076-082>086-096>098-109>113-081645-
/O.NEW.KFFC.WI.Y.0002.110108T1600Z-110109T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO...
DUBLIN...VIDALIA
342 AM EST SAT JAN 8 2011

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR NORTH AND EAST CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR NORTH AND EAST CENTRAL GEORGIA...GENERALLY NORTH
AND EAST OF A LINE FROM CEDARTOWN TO ATLANTA TO EASTMAN.

A STRONG PRESSURE GRADIENT WILL DEVELOP TODAY BETWEEN THE LOW
PRESSURE SYSTEM OFF THE CAROLINA COAST AND THE HIGH PRESSURE
SYSTEM BUILDING ACROSS THE CENTRAL U.S. THIS WILL ALLOW FOR WINDS
OF 20-25 MPH THIS AFTERNOON WITH GUSTS TO 30 MPH ACROSS NORTH AND
EAST CENTRAL GEORGIA. IN THE MOUNTAINS...SUSTAINED WINDS WILL BE
25-30 MPH WITH GUSTS TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
563 
WWUS72 KFFC 082224
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EST SAT JAN 8 2011

GAZ001>009-011>016-019>025-027-030>039-043>051-055-057>062-
071>076-082>086-096>098-109>113-090000-
/O.CON.KFFC.WI.Y.0002.000000T0000Z-110109T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO...
DUBLIN...VIDALIA
524 PM EST SAT JAN 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR 
NORTH AND EAST CENTRAL GEORGIA...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR
AREAS GENERALLY NORTH AND EAST OF A LINE FRMO CEDARTOWN TO ATLANTA
TO EASTMAN.

A STRONG PRESSURE GRADIENT HAS ALLOWED FOR WINDS OF 20-25 MPH THIS
AFTERNOON WITH GUSTS TO 30 MPH ACROSS NORTH AND EAST CENTRAL
GEORGIA. IN THE MOUNTAINS...SUSTAINED WINDS OF 25-30 MPH WITH
GUSTS TO 35 MPH ARE STILL POSSIBLE. THIS PRESSURE GRADIENT WILL
RELAX THIS EVENING...AND THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 7 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
991 
WWUS72 KFFC 090000
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EST SAT JAN 8 2011

GAZ001>009-011>016-019>025-027-030>039-043>051-055-057>062-
071>076-082>086-096>098-109>113-090100-
/O.EXP.KFFC.WI.Y.0002.000000T0000Z-110109T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO...
DUBLIN...VIDALIA
700 PM EST SAT JAN 8 2011

...WIND ADVISORY HAS EXPIRED FOR NORTH AND EAST CENTRAL GEORGIA...

STRONG PRESSURE GRADIENT ACROSS GEORGIA HAS RELAXED THIS 
EVENING...AND THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this wind advisory went out at Jan 8, 12:59 AM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Jan 8, 12:59 AM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 AM EST SAT JAN 8 2011

.PREV DISCUSSION... /ISSUED 950 PM EST FRI JAN 7 2011/

UPDATE...
CLEARLY...LOTS OF CONCERNS THIS FORECAST PACKAGE. OF IMMEDIATE
CONCERN IS ACCUMULATING SNOW IN THE NE GA MOUNTAINS FROM STRONG CAA
AND NW FLOW AROUND DEEP POLAR VORTEX LOCATED ACROSS THE GREAT LAKES.
THIS LOW WILL SINK SEWD TOWARD WESTERN PA THROUGH SAT. CLASSIC SPLIT
PATTERN DEVELOPING FOR THE SE U.S. BEING THAT WE ARE ON THE CUSP OF
THE UPPER LOW...ZONAL FLOW AND WESTERN DOWNSLOPE WINDS TODAY PUSHED
TEMPS WELL ABOVE NORMAL. HOWEVER...THE TRUE COLD AIR LIES BEHIND A
SHORT WAVE EMBEDDED WITHIN THE UPPER LOW...WHICH IS PASSING THROUGH
THE CWA NOW. -SHSN MOUNTAINS AND -SHRA OR SPRINKLES THROUGH NC/NE GA
ACCOMPANIED THIS FRONT. CALLS TO NE GA MOUNTAIN COUNTIES INDICATE
THAT HIGHER ELEVATION ROADS...GENERALLY 2500 FEET AND HIGHER...ARE
BECOMING SNOW/SLUSH COVERED AND ARE REQUIRING GA DOT ATTENTION. WITH
DEEPENING CAA...850MB TEMPS DROPPING FROM -2C THIS EVENING TO -14C
BY 10 AM EST SAT ACROSS THESE AREAS...STRENGTHENING NW FLOW AND
SUBSEQUENT OROGRAPHIC LIFT...NW FACING SLOPES MAY SEE ADDITIONAL
ACCUMULATIONS OF SNOW OVERNIGHT...AND THE RAIN/SNOW LINE WILL DROP
INTO THE LOWER ELEVATIONS OVERNIGHT AS THE COLD AIR DEEPENS.
THUS...HAVE OPTED TO ISSUE A WINTER WX ADVISORY FOR
TOWNS...UNION...AND FANNIN COUNTIES THROUGH SAT MORNING. SNOW
ACCUMULATION WILL BE MOSTLY NW OF THE FALL LINE.
OTHERWISE...REMAINDER OF SHORT TERM FORECAST LOOKS GOOD.

CONCERNS FOR WINTER STORM SUN NIGHT-MON REMAIN. EARLIER AFD COVERS
WELL THE GAMUT OF POSSIBILITIES THAT MAY OCCUR. LATEST GFS MODEL RUN
SEEMS TO SUGGEST INCREASING THREAT FOR -FZRA VS SNOW ACROSS N
GA...EXCEPT FOR THE FAR NORTH AND MOUNTAINS AS 850MB TEMPS QUICKLY
RISE ABOVE 0C WELL INTO N GA. AS NOTED BELOW...ECMWF LESS OMINOUS
AND DYNAMIC...AND MORE OF A SNOW THREAT AS WELL AS SMALLER
ACCUMULATIONS. ALL OF THIS WILL HAVE TO BE ADDRESSED WITH LATER
MODEL RUNS AND FORECAST PACKAGES. FOR NOW...NO REASON TO MAKE ANY
CHANGES TO THE PROJECTED WINTER WX SCENARIO. TO SAY THE
LEAST...THERE IS A DEFINITE THREAT FOR WINTER WX LATE SUN-EARLY
TUE...ALTHOUGH THE SPECIFIC DETAILS ARE YET TO BE RESOLVED.

19

PREVIOUS FORECAST.../ISSUED 640 PM EST 07 JAN 2011/...

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

WILL NEED TO GET THROUGH FIRST MINOR WINTER EVENT BEFORE DELVING
INTO THE SPECIFICS OF A POTENTIAL MAJOR WINTER STORM FOR THE AREA.
LATEST MSAS ANALYSIS SHOWS A 996 MB LOW HAS DEVELOPED OVER THE
CAROLINAS AND EASTERN TENNESSEE WITH A HIGH PRESSURE RIDGE IN
PLACE FROM THE DAKOTAS THROUGH THE GREAT PLAINS. THIS HAS RESULTED
IN A STRONG GRADIENT LOCALLY AND LESS CLOUD COVER THAN EXPECTED IS
GIVING US A STRONG MIXING PROFILE. RUC SOUNDINGS SHOW 30 TO 35 KTS
AVAILABLE TO MIX DOWN AND EVERY BIT OF THIS IS REACHING THE SURFACE
IN THE FORM OF GUSTS. HAVE POSTED A SHORT TERM WIND ADVISORY TO
COVER THESE WINDS. AS FAR AS THE NORTHERN ELEVATION SNOW...JUST A
DUSTING COMING IN FROM THOSE COUNTIES AND THE MAJORITY HAVE SEEN
THIS SN COME TO AN END WITH JUST SCT SN SHOWERS OR FLURRIES FOR
THE REMAINDER OF THE TONIGHT PERIOD.

FOR THE REMAINDER OF THE SHORT TERM...AS LOW PRESSURE SHIFTS EAST
OF THE AREA...HIGH PRESSURE WILL NOSE SOUTHWARD THROUGH THE
TENNESSEE VALLEY...RESULTING IN MUCH COLDER TEMPS FOR SAT AND SUN
WITH HIGHS AROUND 40 ON SAT AND UPPER 30S FOR SUN IN THE METRO.
DRIER AIR WORKING INTO THE AREA WILL PLAY A KEY ROLE IN SETTING
THE STAGE FOR THE NEXT WINTER EVENT. GFS CONTINUES TO LOOK TOO
COLD ON THESE DEWPOINTS BUT BASED ON UPSTREAM AIRMASS...WOULD NOT
BE SURPRISED TO SEE SOME LOWER TEENS VALUES.

LET'S GET TO THE MOST SIGNIFICANT IMPACTS OF THIS FORECAST
PACKAGE WHICH WILL BE THE DEVELOPING WINTER STORM THE LATTER HALF
OF THE WEEKEND THROUGH EARLY NEXT WEEK. THE GOOD NEWS IS THE
CLOSED LOW THE MODELS HAVE BEEN KEYING IN ON FOR THIS EVENT IS NOW
INITIALIZED ONSHORE CALIFORNIA WHICH SHOULD GIVE SOME ADDED
CONFIDENCE.

LOW WILL OPEN UP AS IT MOVES INTO THE MISSISSIPPI VALLEY LATE SUN
AFTERNOON WITH 1005 SURFACE LOW FORMING ALONG THE GULF COAST.
ALTHOUGH SIMILAR WITH PLACEMENT...ECMWF SHOWS A MUCH WEAKER SYSTEM
THROUGH THE PERIOD. THIS WOULD ACTUALLY FAVOR A MORE SN EVENT
ACROSS THE NORTHERN HALF AS WARM NOSE ARRIVES LATE...LARGELY AFTER
DRY SLOT MOVES IN. GFS SHOWS A MUCH MORE DYNAMIC SYSTEM WITH BUFR
SOUNDINGS SHOWING STRONG WARM NOSE INFILTRATING ENTIRE CWA WITH SN
CHANGING TO PL/RA. OTHER IMPORTANT EVOLVING FEATURE IN FORECAST
HAS BEEN THE HIGH PRESSURE OVER THE CAROLINAS WHICH CONTINUES TO
STRENGTHEN IN THE MODELS AS DOES WEDGE THROUGH ALL OF GA. THIS
WOULD ALL BUT ELIMINATE RA AS A POSSIBILITY FOR THE CWA WITH
FREEZING RAIN THE DOMINANT PTYPE FROM COLUMBUS TO MILLEDGEVILLE.
NORTH OF THIS LINE...MORE OF A SLEET CONCERN WITH SN LIKELY
CONTINUING FOR THE NORTHERN TIER AND MOUNTAINS. GIVEN EXPECTED
WARNING CRITERIA FOR SN FOR NORTHERN HALF AND PROSPECTS FOR ICE
ACCUMULATION TO THE SOUTH...WILL HOIST A WINTER STORM WATCH FOR
ALL AREAS. FOR THE METRO AREAS NORTH...WILL ADVERTISE 3 TO 5
INCHES WITH 5 TO 7 INCHES FOR THE NORTHERN TIER AND ISOLATED
HIGHER AMOUNTS FOR THE HIGHER ELEVATIONS. FURTHER SOUTH...IT WILL
DEPEND ON HOW DYNAMIC THE SYSTEM BECOMES BUT WILL ADVERTISE 1 TO 3
INCHES WITH THE ICE THREAT BEING MORE OF A CONCERN.

AT THIS POINT...WOULD BE RE-MISSED IF DID NOT MENTION WHERE FORECAST
COULD GO AWRY. SHOULD SQUALL LINE DEVELOP OVER THE GULF...MOISTURE
TRANSPORT MAY BE LIMITED AND AMOUNTS MENTIONED ABOVE WOULD BE
LOWER. LIKEWISE...IF WARM NOSE IS STRONG ENOUGH...AND WEDGE HOLDS
AT THE SURFACE...SEVERE ICE EVENT COULD UNFOLD FOR A LAGER PORTION
OF THE AREA. WILL HIGHLIGHT THESE EXPECTATIONS IN WINTER STORM
WATCH.

BASED ON LOW PRESSURES EVENTUAL TRACK...COULD SEE SOME SIGNIFICANT
SN IN NORTHWEST FLOW FOR THE MOUNTAINS...IN AGREEMENT WITH SOME OF
THE ANALOG GUIDANCE OF PREVIOUS STORMS. MAY NEED TO ADJUST SNOW
TOTALS UP THERE WITH SUBSEQUENT FORECASTS.

LONG TERM...REMAINDER OF THE LONG TERM REMAINS UNCHANGED AS FOCUS
WILL BE ON UPCOMING WINTER STORM.

23
&&

.AVIATION...
06Z UPDATE...
VFR CONDITIONS CONTINUING OVERNIGHT WITH SCT TO BKN CLOUDS IN THE
7 TO 10 THSD FT RANGE. FEW TO SCT CLOUDS 5 TO 6 THSD FT SATURDAY. NO
VISIBILITY RESTRICTIONS. WEST TO NORTHWEST SURFACE WINDS 8 TO 12
KTS WITH GUST UP TO 20 KTS POSSIBLE REST OF THE NIGHT...BUT
INCREASING INTO THE 12 TO 17 KT RANGE WITH GUSTS 25 TO 30 KTS
AFTER 14Z.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          20  39  28  29 /   5  20  80  80
ATLANTA         21  37  27  30 /   5  30  80  70
BLAIRSVILLE     19  34  22  30 /   5  20  80  80
CARTERSVILLE    18  37  26  32 /   5  30  80  70
COLUMBUS        26  38  32  34 /   5  40  80  60
GAINESVILLE     21  37  27  28 /   5  20  80  80
MACON           24  41  32  35 /   5  30  80  80
ROME            19  37  26  32 /   0  20  80  70
PEACHTREE CITY  20  37  29  32 /   5  30  80  70
VIDALIA         29  44  34  38 /   0  20  70  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...
BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

WINTER WEATHER ADVISORY UNTIL 9 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: FANNIN...TOWNS...UNION.

&&
Hazardous weather outlook, Jan 7, 10:41 PM EST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EST FRI JAN 7 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-090345-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1041 PM EST FRI JAN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
SNOW POSSIBLE ACROSS EXTREME NORTHEAST GEORGIA TONIGHT.

.SYNOPSIS...
LOW PRESSURE OVER THE NORTH CAROLINA MOUNTAINS WILL CONTINUE TO
MOVE EASTWARD OVERNIGHT. AS HIGH PRESSURE BUILDS IN BEHIND THE
LOW...STRONG NORTHWEST FLOW WILL BRING COLD AIR INTO GEORGIA.

.PRIMARY HAZARDS...
TE PRIMARY HAZARD WILL BE HAZARDOUS TRAVEL ON SOME ROADS...BRIDGES...AND
OVERPASSES.

.DISCUSSION...
SOME SNOW HAS ALREADY FALLEN OVER THE EXTREME NORTHEAST.
ADDITIONAL SNOW IS POSSIBLE TONIGHT AS STRONG NORTHWEST WINDS
BRING IN COLDER AIR. REFER TO THE WINTER WEATHER ADVISORY FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A PERIOD OF WINDY CONDITIONS WILL BE POSSIBLE ON SATURDAY. A
SIGNIFICANT MIX OF WINTER WEATHER CAN BE EXPECTED LATER SUNDAY INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 10:18 PM ESTWinter Weather AdvisoryFFCFannin, Towns, Union11 hr

Nearby

Wind Advisories in Georgia, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.